# SDR 2006UALA00357

- Difficulty date: February 24, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Exposed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 AFT FUEL BOOST PUMP WIRING WAS FOUND CHAFED THROUGH PLASTIC SHEATHING AND INTO WIRING INSULATION WITH BARE WIRING EXPOSED IN THREE AREAS DURING INSPECTION MANDATED BY AD99-21-15 ON UAL JIC 2S124.  REPLACED WIRE ASSEMBLY AS REQUIRED PER AD 99-21-15.  CONFIRMED CHAFING OF THE TEFLON SLEEVING AND THE OUTER INSULATION OF THE BLUE WIRE WITH NO VISIBLE EXPOSED (BARE) CENTER CONDUCTOR
